Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Noticed yellow urine while on sinus medicine. Why am I getting lack of lubrication?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 127 Questions
I was under medication for a week for a Sinus & gas. My medications have been discontinued for a couple of days now. During medication my Urine was yellow. For the last 4 days the foreskin that covers my Penis does not move properly. It appears the Lubrication is not enough. Also there appears some white dirt like substance on the head of my penis whick I try to clean. This itches a lot. I do not face any problem while passing Urine. However, the lack of lubrication is worrying me as this has happenned for the first time and I do not think I will be able to have sex in this condition. Please advise.
Posted Mon, 22 Oct 2012 in Sexual Problems
Answered by Dr. A. CHAKRAVARTHY 4 hours later

Thanks for the query in XXXXXXX
I could understand that the white substance underneath the foreskin is smegma which shall be white to yellow in colour. It is secreted normally.
If you do not wash for a while, it gets accumulated under the skin to form cheesy material. Hence it is advisable to wash your penis retracting the foreskin back every time after passing urine to prevent the accumulation of this smegma and later getting infected.
Hope you got an idea about the problem

wish you a happy and enjoyable sexual life
Consultant In Reproductive & Sexual Medicine / Sexologist
Thiruvananthapuram, Kerala, Republic of India

“great sex.happy life”
Above answer was peer-reviewed by
Follow-up: Noticed yellow urine while on sinus medicine. Why am I getting lack of lubrication? 8 days later

I have started washing my penis after urination as guided by you and have gotten some relief. However, I still have a terrible itch on the head of the penis which reduces a little only when I wash the same and then comes again. When I pull down my foreskin, the head appears white and pink patches as though there is a new skin/covering coming. Please advise as this is going on for a week now.
Answered by Dr. A. CHAKRAVARTHY 47 hours later

Sorry for the delay in answering as I was out of station.

It is good that you started cleaning and have relief.

The itching may be due to fungal infection. You can apply Clotrimazole containing ointments like Candid ointment over the patches for two weeks. If still not getting relief, it would be better to get examined by your family physician / Dermatologist

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor